5 doctors weighed in:

I recently been diag. With 2 herniated disc and put on heavy pain meds but now I have horribly swollen feet ! is this from the disc or pain meds?

5 doctors weighed in
Dr. Ralph Morgan Lewis
Family Medicine
1 doctor agrees

In brief: Difficult to say…

…without knowing the names of the pain meds or the location of the herniated discs.
Please resubmit question with this information so we can give an informed response.

In brief: Difficult to say…

…without knowing the names of the pain meds or the location of the herniated discs.
Please resubmit question with this information so we can give an informed response.
Dr. Ralph Morgan Lewis
Dr. Ralph Morgan Lewis
Thank
1 doctor agrees

In brief: It is possible.

The edema could be from the medication or inactivity.
If you are sitting down try to prop your feet up a little higher than your hips and see if the swelling is reduced. If this does not work consult the doctor that gave you the medication.

In brief: It is possible.

The edema could be from the medication or inactivity.
If you are sitting down try to prop your feet up a little higher than your hips and see if the swelling is reduced. If this does not work consult the doctor that gave you the medication.
Dr. Robert Breiner
Dr. Robert Breiner
Thank
Dr. Mark Weston
Orthopedic Surgery - Spine

In brief: What kind of pain me

Steroids and nsaids can do this and big doses of narcotics the disc herniation causing swelling is rare in my opiniongood luck hope you feel better soon.

In brief: What kind of pain me

Steroids and nsaids can do this and big doses of narcotics the disc herniation causing swelling is rare in my opiniongood luck hope you feel better soon.
Dr. Mark Weston
Dr. Mark Weston
Thank
Get help from a real doctor now
Dr. Eric Weisman
Board Certified, Neurology
33 years in practice
9M people helped
Continue
111,000 doctors available
Read more answers from doctors